New Medication (Geodon)

So I was recently prescribed the generic form of Geodon, ziprasidone.

First day I took it was kinda crazy. I felt nauseous for 30 minutes. Then I got dizzy and fell asleep for, maybe, 6 hours.

Did all that the second day, as well.

Today is the third day on geodon. I felt nauseous, again, but it was only for half the time. I’ve been up since 2am. I couldn’t sleep. I’m not sure if this is due to the geodon itself, or the fact that I slept for 2 days straight, pretty much. I checked my weight and I have seem to lost a couple of pounds. Very excited about that, and where that will go.

I will keep you guys informed. If anyone has any experience with geodon, comment below!

Thanks for reading! And until next time!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.

%d bloggers like this: